Accession Number : AD0781634

Title :   Anaphylactic Shock during Treatment with Vitamin B6,

Corporate Author : FOREIGN TECHNOLOGY DIV WRIGHT-PATTERSON AFB OHIO

Personal Author(s) : Danilov,L. N.

Report Date : 24 JUN 1974

Pagination or Media Count : 5

Abstract : The report describes a case of anaphylactic shock in response to administration of vitamin B6 which indicates the need for extreme care during parenteral use of this preparation and requires the physician to be prepared to render extreme assistance during development of an immediate allergic reaction. It is not recommended that this preparation be applied parenterally without special indications of need.

Descriptors :   *Anaphylaxis, *Vitamin B complex, Allergic diseases, Immunology, Hypersensitivity, Patients, Therapy, USSR, Translations

Subject Categories : Medicine and Medical Research

Distribution Statement : APPROVED FOR PUBLIC RELEASE